# SDR CA040121004

- Difficulty date: January 4, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 25,714 hours, 41,410 cycles
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1013840252
- Part serial: 78116H8737
- Condition: Broken
- Location: Cockpit
- Part time: 12,070 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) WINDOW SHATTERED IN CRUISE, INSIDE AND OUT SIDE PANE.
